Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    I just felt as if...
    avatar
    kaylajuhn posted:
    I just felt as if everything around me tilted to the right. I was just sitting at my laptop when i felt everything shift around me. Can anyone explain what that was?
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Kaylajuhn,

    If this repeats itself and/or continues, see your medical provider to ensure your good health.

    In the meantime, try also posting on our Ear, Nose and Throat community ; vertigo and dizziness is often discussed there.
     
    avatar
    Alan M Kozarsky, MD responded:
    Not enough information. One time occurrence or repeated? How long did it last? Lightheaded vs. actual double vision or shift of vision. Did it get better immediately? Associated headache? How old are you?

    Could be a one time "lightheaded" kind of occurrence or something more important but need much more information to determine.


    Featuring Experts

    Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

    Helpful Tips

    blurry eyes
    sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.